# SDR 97ZZZX1421

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, THE LEFT MAIN LANDING GEAR REAR TRUNNION BEAM OUTBOARD ATTACH FITTING WAS FOUND CRACKED.  REF: SI 106.
